Myositis News and MSU Updates

Check out Myositis-related news and organization updates

Prednisone Withdrawal

A great article we found about Prednisone (steroid) withdrawal.

Prednisone Withdrawal: As a patient with #myositis, you are likely on, or have been on, prednisone at some point. Prednisone is a man-made substance that reduces inflammation quickly and that is why it is used as a first-line treatment in most forms of myositis. But what happens when it is time to taper? GO SLOW!

http://www.healthline.com/health/psoriasis/prednisone-withdrawal

“Depending on how long you’ve been taking prednisone, your withdrawal symptoms may last from a few weeks to up to 12 months. This time will likely be much shorter if you follow your doctor’s instructions for slowly tapering your dosage of prednisone when you stop taking it.”

 

 

© Myositis Support and Understanding Association, Inc. 2010-2018. All Rights Reserved. MSU is a patient-centered 501(c)(3) nonprofit organization.

You agree to our Terms,Privacy Policy, and Cookie Policy by using and viewing our site.

Log in with your credentials

or    

Forgot your details?

Create Membership

Join our email updates and newsletter

Subscribe to our general myositis-related email updates. If you are a member of MSU, you will automatically recieve these updates and there is no need to subscribe here. To register for your free MSU membership and access to The Myositis Community Network, visit UnderstandingMyositis.org/register

You have been subscribed successfully!

Please look at your entries. There was an error.

Send this to a friend